# SDR AALA20140429007

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 73,362 hours, 39,665 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PRIMARY STAB TRIM INOPERATIVE.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED STAB TRIM MOTOR.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
